Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
apowers427

Please help, skin is dry after using product

Recommended Posts

I have been using the Acne.org regimen for one week now. I bought the products online...and I was surprised because I have already noticed great results. I am 27 and have never had problems with acne but started getting acne in my T-zone within the last 6 months and no other products have worked. The only problem is now that my face is sooooooooo dry. I don't want to stop using the product because it works, but I can't continue if my face continues to be so dry. My face is not typically dry...so I am not sure what to do. I have tried using the jojoba oil in the lotion but it's not helping much. My face is peeling like I was sunburnt. Will this go away...and will my face be use to the product? I am only using the peroxide cream once a day...should I go to every other day? Will my face get use to the product? I'm just not sure what to do. Please help!

Share this post


Link to post
Share on other sites

How much BP did you start with? How often are you moisturizing?

It's normal for skin to get pretty dry in the first few weeks of The Regimen. I flaked like crazy. Your skin should adjust as time goes by, but if you're uncomfortable, you can try cutting back, as Rawlin67 suggested, and then just give yourself extra time between increases.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×